I went to my OBGYN today. Im going to start this birth control pill here soon. Im 5' 7" and I weigh 164 pounds. Im very active, I run, I do outdoor activities, and Im always on my feet do a fast walk all the time. My questions are, Do you notice gaining weight right away? Is there somebody out there that has my same body type that can tell me what will happen? Will I get acne when Im about to start my cycle? Because that is normal.
Hi! I am 5'9 and weigh about 140. If you have the Birth Control in a pill form it doesn't make you gain weight like others. If you happen to gain weight it won't happen randomly one night. You will just notice over time. I have Birth Control Pills because I get horrible cramps and would break out really bad. Now with taking the birth control I'm not moody that much anymore and have less cramps and I haven't had a bad breakout since. Maybe a couple pimples but nothing big.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jan 2014 • 1 answer
Updated 18 Mar 2015 • 1 answer
Updated 25 Nov 2015 • 1 answer
Junel - I'm on my second month of taking birth control and I noticed light spotting, is this normal?
Updated 8 Mar 2016 • 1 answer
Updated 18 Jan 2019 • 1 answer